Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On functions whose derivative has positive real part


Author: D. K. Thomas
Journal: Proc. Amer. Math. Soc. 98 (1986), 68-70
MSC: Primary 30D50; Secondary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1986-0848877-2
MathSciNet review: 848877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be the class of normalised analytic functions $ f$, defined in the open disc $ D$, such that Re $ f'(z) > 0$ for $ z \in D$. For $ f \in R$, a best possible growth estimate for $ \vert zf'(z)/f(z)\vert$ is obtained.


References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math. (2) 17 (1915), 12-22. MR 1503516
  • [2] T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104 (1962), 532-537. MR 0140674 (25:4090)
  • [3] P. L. Duren, Univalent functions, Springer-Verlag, 1983. MR 708494 (85j:30034)
  • [4] S. Ruscheweyh, Nichtlineare Extremalprobleme für holomorphe Stieltjesintegrale, Math. Z. 142 (1975), 19-23. MR 0374406 (51:10606)
  • [5] J. B. Twomey, On the derivative of a starlike function, J. London Math. Soc. (2) 2 (1970), 99-110. MR 0254227 (40:7436)
  • [6] -, On starlike functions, Proc. Amer. Math. Soc. 24 (1970), 95-97. MR 0249600 (40:2843)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30C45

Retrieve articles in all journals with MSC: 30D50, 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848877-2
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society